Risk associated with asymptomatic parasitaemia occurring post-antimalarial treatment

Olliaro, P; Pinoges, L; Checchi, F; Vaillant, M; Guthmann, JP; (2008) Risk associated with asymptomatic parasitaemia occurring post-antimalarial treatment. Tropical medicine & international health, 13 (1). pp. 83-90. ISSN 1360-2276 DOI: https://doi.org/10.1111/j.1365-3156.2007.01977.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1365-3156.2007.01977.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar